Canonical Representation of Set Functions
AbstractThe representation of a cooperative transferable utility game as a linear combination of unanimity games may be viewed as an isomorphism between not-necessarily additive set functions on the players space and additive ones on the coalitions space. We extend the unanimity-basis representation to general (infinite) spaces of players, study spaces of games of games which satisfy certain properties and provide some conditions for sigma-additivity of the resulting additive set function (on the space of coalitions). These results also allow us to extend some representations of the Choquet integral from finite to infinite spaces.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Northwestern University, Center for Mathematical Studies in Economics and Management Science in its series Discussion Papers with number 986.
Date of creation: Apr 1992
Date of revision:
Contact details of provider:
Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Itzhak Gilboa & David Schmeidler, 1991.
"Updating Ambiguous Beliefs,"
924, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Gilboa, Itzhak & Lehrer, Ehud, 1991.
International Journal of Game Theory,
Springer, vol. 20(2), pages 129-47.
- Itzhak Gilboa & David Schmeidler, 1992. "Additive Representation of Non-Additive Measures and the Choquet Integral," Discussion Papers 985, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Simon Grant & Atsushi Kajii, 2005. "Probabilistically Sophisticated Multiple Priors," KIER Working Papers 608, Kyoto University, Institute of Economic Research.
- Alain Chateauneuf & Jean-Philippe Lefort, 2006. "Some Fubini theorems on sigma-algebras for non additive measures," Cahiers de la Maison des Sciences Economiques b06086, Université Panthéon-Sorbonne (Paris 1).
- Aouani, Zaier & Chateauneuf, Alain, 2008.
"Exact capacities and star-shaped distorted probabilities,"
Mathematical Social Sciences,
Elsevier, vol. 56(2), pages 185-194, September.
- Zaier Aouani, 2004. "Exact capacities and star shaped distorted probabilities," Cahiers de la Maison des Sciences Economiques b04117, Université Panthéon-Sorbonne (Paris 1).
- De Waegenaere, A.M.B. & Wakker, P.P., 1997. "Choquet Integrals With Respect to Non-Monotonic Set Functions," Discussion Paper 1997-44, Tilburg University, Center for Economic Research.
- Massimo Marinacci, 1995. "Decomposition and Representation of Coalitional Games," Discussion Papers 1152, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker).
If references are entirely missing, you can add them using this form.